MathSciNet Relay Station
MathSciNet bibliographic data
MR877026 14H45 (14C05 14H50)
Sánchez, Carmen A. Smoothing curves in ${\bf P}^3$ with $p_a=1$. Proc. Amer. Math. Soc. 99 (1987), no. 4, 613–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement